# SDR A6WA2017010444725

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 35,660 hours, 33,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R53012
- Condition: Corroded
- Location: Bs 574-601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS LIGHT CORROSION SPOTS ON THE TOP AND BOTTOM SIDE BETWEEN BS 574 - 601.00 IN THE CARGO BAY.    REPAIRED IAW EA AWAC-CRJ253-00609 REV-IR.
